Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
EMBEDDING MESHES IN HYPERCUBES WITH EDGE FAULTS
Autore:
VISWANATHAN S; SENGUPTA A;
Indirizzi:
UNIV S CAROLINA,DEPT COMP SCI COLUMBIA SC 29208 UNIV S CAROLINA,DEPT COMP SCI COLUMBIA SC 29208
Titolo Testata:
International journal of computer mathematics (Print)
fascicolo: 1-2, volume: 69, anno: 1998,
pagine: 33 - 48
Fonte:
ISI
Lingua:
ENG
Soggetto:
TREES;
Keywords:
FAULT-TOLERANCE; EMBEDDING; MESH; HYPERCUBE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
S. Viswanathan e A. Sengupta, "EMBEDDING MESHES IN HYPERCUBES WITH EDGE FAULTS", International journal of computer mathematics (Print), 69(1-2), 1998, pp. 33-48

Abstract

Embedding meshes in hypercubes has been studied extensively. Most earlier works on embedding in faulty hypercubes considered edge failures as node failures. In this paper, we present results on embedding meshes in hypercubes with edge faults. Due to the high connectivity of hypercubes, meshes and tori could be embedded even in the presence of a large number of edge faults. We establish bounds on the number of such edge faults under which a mesh or torus can always be embedded. We alsopresent a construction mechanism for such an embedding.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 02/04/20 alle ore 22:24:55